# SDR 01FDEA00050

- Difficulty date: January 30, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515938
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIGURE EIGHT HOLE IN FRAME BS 700 AT STR 7R.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-4.
